# SDR SWAA2017102317296

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 63,453 hours, 36,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT BULL NOSE EMERGENCY LIGHTS INOP BETWEEN ROW 3 TO ROW 6.  R&R LIGHT ASSEMBLY IAW AMM.
